# SDR KCSA2025032811

- Difficulty date: March 28, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N745CK
- Make and model: Boeing 747446
- Aircraft serial: 26361
- Aircraft time: 99,968 hours, 14,803 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Actuator
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR UPPER DECK FLIGHT LOCK.  PERFORMED B747-400 FIM 52-71 TASK 823 FLIGHT LOCK ACTUATOR TEST PASS. OK FOR CONTINUED SERVICE.
